# SDR A6WA2020022747206

- Difficulty date: February 27, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,267 hours, 39,751 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 FLOOR SEAT TRACK IS CORRODED.  "AIRCRAFT REMOVED FROM SERVICE"  BLENDED TO REMOVE CORROSION ORIGINAL THICKNESS - .110 MATERIAL LOSS - .022 REMAINING THICKNESS - .088 ALLOWABLE MATERIAL LOSS - .011 REMOVED AND REPLACED SEAT TRACK IAW CRJ200 AMM 53-01-11.
